# SDR 95ZZZX1793

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901EH
- Make and model: Lkheed 132925
- Aircraft serial: 5230
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: JF7647
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, PRISM CHECK OF CABIN WINDOWS WAS CONDUCTED AND 5 OF THE 10 WINDOWS WERE FOUND CRACKED.  AFTER REMOVAL, CURED SEALANT WAS FOUND IN THE CRACKS INDICATING CRACKS BEGAN DURING INSTALLATION.  THE 5-YEAR X-RAY INSPECTION WAS CONDUCTED ON 5-11-94 AND A PRISM INSPECTION WAS CONDUCTED DURING PRE-PURCHASE IN AUGUST, 1994.  THESE WINDOWS WERE ALL PREVIOUSLY INSTALLED AND SHOULD HAVE BEEN DETECTED DURING ONE OF THE PREVIOUS INSPECTIONS.
